Jump to content

I haven't been feeling that well ....


mgrade
 Share

Recommended Posts

I know what you mean, I have an almost ever present feeling of dread.... A bit like you get watching a tense ghost film.

 

I actually don't even think it is all hppd related.... We live in a completely fucked up world which is about to implode big time. I think the people who can ignore this fact are the properly fucked up ones.

Link to comment
Share on other sites

Its OK. It would be nice to have a couple seroquel lying around for sleep etc. 36mg concerta, 10mg lexapro, 150mg wellbutrin xl (lowest they got).

And klonopin as needed.

I feel like I need antihistamines, nasal decongestants, and some sort of opiate.

Last night I took benadryl and a nasal decon. And aspirin and Tylenol. And a b complex vitamin. Made me feel better.

Those nasal decongestants make me feel good, gives you some andrenaline feelings. I can think better. And the benadryl while making me fall asleep helps clear things up for a couple days.

That's why seroquel at low doses or in general is a good drug I think. Kinda does all those things. Not necessarily at the same time but you catch my drift.

At low doses its basically an antihistamine.

But its more external forces that are making my life or me felling like a caged bird. Uggh.

Link to comment
Share on other sites

  • 3 weeks later...

http://www.livestrong.com/article/153006-early-warning-signs-of-a-seizure/#page=7

After checking your meds and symptoms, I'm sure this is it. Feelings of dread/death/doom are quite common with seizures..

HPPD is a kind of partial seizures, QEEG

scans show. Now with partial seizures, you'll not fall down and froth. Visual disturbances (auras around objects, static), feelings of dread, motoric jitteriness, dissociation are common symptoms. Sound familiar? Kind of like an HPPD spike..

You should quit Lexapro. SSRI's are a big no no with HPPD. These types of meds increases electrical activity in the brain, which equals worsening of HPPD, DP/DR, dread feelings etc.

Actually, be careful with Concerta and Wellbutrin also.

You should get an anti-EP to suppress the electrical activity. Keppra works best, Lamictal, valproic acid or Carbamazepine would be OK second hand choices.

Antihistamines are crap, since you have ADHD I'm guessing you have restless legs also, all of them will make RLS so bad that you'll literally want to amputate your legs to get rid of the anthill in the legs! ;-)

For me Keppra has completely removed these "dread/doom" feeling. I had it off and on all days before, now there has not been a relapse in years!

My daily meds are Concerta 54 mg, Wellbutrin XR 300 mg, Keppra 1000 mg, Zolpidem 10 mg. I've not been this stable before since the HPPD broke out 8 years ago.

But of course, like Jay says, the world on the other hand has not been so f***ed and on an implosion course ever before..

That's the only thing worrying me nowadays! And yes, you might feel alienated from a world which is so alien, cold and deranged as today's world is. That's natural.. :-)

Link to comment
Share on other sites

It's worth the struggle for Keppra. I got it in January 2013, after many years of nagging on various doctors. And it was totally worth it..

Keep on trying to convince the doctors, someone will listen in the end.

The most common problem with prescription from a psychatrist is that Keppra is only used as add-on anti-EP in many countries. In some countries it's used against an myriad of disorders, neuropathic pain, ADHD, Alzheimer, autism and of course HPPD.

Tell your doctor about how well tolerated Keppra is and "why not give it a try, it might be beneficial". Tell them to read about how it benefits your specific disorders. Some doctors are very sloppy about reading, others read about every detail. Get a doctor who's not sloppy! :-)

Link to comment
Share on other sites

  • 3 months later...

I had these sick depressive, doomy feelings too. Basicly it felt like something evil had a grip on my soul and was dragging me down into a void of emptyness. This happend few times a week. After using Keppra for over a month, I don't experience this anymore. And my social status is even worse now than a few months ago. I still don't get these sick feelings that just unbearable. It's not panic nor anxiety because I was anxiety-free at that time. It's the feeling of death and I'm glad that it's gone because even on an alright day it could strike me down in seconds. So I'm backing up 415_STYLEE's advice. Try to get a sleep EEG, that showed spikes for me.

 

I can post you some Keppra, but it's usually gives the greatest effects after you have been using it for a while, so I don't know. But if you want, I'll do it for you.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.